# SDR GUUA94557012309A

- Difficulty date: January 23, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 27,699 hours, 33,085 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION DISCOVERED BIO-CORROSION ON LEFT WING MAIN SPAR LOWER AFT SPAR FLANGE AT WS 117.  BLENDED OUT ALL CORROSION FILLED AREA OF REPAIR AND INSTALLED REINFORCEMENT DOUBLER STRAP.
